MathSciNet Relay Station
MathSciNet bibliographic data
MR763776 46H99 (46A40)
Huijsmans, C. B.; de Pagter, B. The order bidual of lattice ordered algebras. J. Funct. Anal. 59 (1984), no. 1, 41–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement